# SDR AALA20131209013

- Difficulty date: December 9, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- Aircraft time: 66,924 hours, 35,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR SURROUND, WEB TEE CRACKED AT STATION 210 & LONGERON 15 LT.  INSTALLED DOUBLER REPAIR ON WEB TEE AT STATION 210 IAW AARD 53-10-00-11.
